# SDR CA021115024

- Difficulty date: November 15, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Aircraft time: 5,976 hours
- Engine: Lyc TIO540C1A
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 1710018
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND RT AILERON INBOARD TRAILING EDGE RIB CRACKED AROUND BOTTOM MOUNTING HOLE.UPON REMOVAL OF RIB, FOUND SPAR IS ALSO HAS A 1/2 INCH CRACKED BESIDE BOTTOM MOUNTING HOLE.
